# SDR DALA2022040802432

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION CENTER FITTING LOC.BTW FR 66 AND FR 68 STR 23 L AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING A320 SRM 51-72-11 AND 51-42-11. (2188000)
